SMF

Stabilization of second order evolution equations with unbounded feedback delay

Stabilization of second order evolution equations with unbounded feedback delay

Serge Nicaise
Stabilization of second order evolution equations with unbounded feedback delay
  • Consulter un extrait
  • Année : 2015
  • Tome : 29
  • Format : Papier
  • Langue de l'ouvrage :
    Anglais
  • Pages : 93-119

We will consider abstract second order evolution equations with unbounded feedback with delay. Existence results will be obtained under some realistic assumptions. Sufficient and explicit conditions will be derived that guarantee the exponential or polynomial stability. Some illustrative examples that enter into our abstract framework will be presented.

Prix Papier
Adhérent -1 €
Non-Adhérent -1 €
Quantité
- +